Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

BP becomes high, dizziness, nauseatic pain, tearing feeling in lower stomach. Had a bad concussion and stress fracture in lower spine. Is it due to past injuries?

I am a highschool junior playing vball and everytime my blood pressure gets really high i get dizzy and i cant think straight, along with a painful nauseating pain where my ribs meet in the front and a painful tearing feeling in my lower stomach , i dont know if its from past injuries or a new one, and ideas? i recieved a bad concussion a few years ago and a stressfracture in my lower spine.recieved a bad concussion a few years ago and a stressfracture in my lower spine.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. I suggest you not to worry too much. You are young and have to concentrate on career and future. Pain around lower rib area and stomach could possibly be due to some early injuries, but you need to confirm. Consult a sports medicine specialist for diagnosis.

The pain you are experiencing makes you anxious and possibly increases your BP (the description you gave). Actually you are becoming panic due to the pain. You are fearing that something might happen to you. Therefore the fear.

How do you know what is wrong unless you get an expert diagnosis. Don't worry for the time being. Unnecessary worries increases panic.

Hope this answers your query. Available for further clarification.
Good luck.
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor